Parametrization of piecewise linear Lyapunov functions via linear programming

被引:0
|
作者
Julián, Pedro [1 ]
Guivant, José [1 ]
Desages, Alfredo [1 ,2 ]
机构
[1] Depto. de Ing. Eléctrica, Universidad Nacional del Sur, Av. Alem 1253, Buenos Aires, Argentina
[2] CIC, Buenos Aires, Argentina
来源
International Journal of Control | 1999年 / 72卷 / 07期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
37
引用
收藏
页码:702 / 715
相关论文
共 50 条
  • [1] A parametrization of piecewise linear Lyapunov functions via linear programming
    Julián, P
    Guivant, J
    Desages, A
    [J]. INTERNATIONAL JOURNAL OF CONTROL, 1999, 72 (7-8) : 702 - 715
  • [2] On the construction of piecewise linear Lyapunov functions
    Ohta, Y
    [J]. PROCEEDINGS OF THE 40TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-5, 2001, : 2173 - 2178
  • [3] A generalization of piecewise linear Lyapunov functions
    Ohta, Y
    Tsuji, M
    [J]. 42ND IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-6, PROCEEDINGS, 2003, : 5091 - 5096
  • [4] Piecewise-linear Lyapunov functions for linear stationary systems
    Bobyleva, ON
    [J]. AUTOMATION AND REMOTE CONTROL, 2002, 63 (04) : 540 - 549
  • [5] Piecewise-Linear Lyapunov Functions for Linear Stationary Systems
    O. N. Bobyleva
    [J]. Automation and Remote Control, 2002, 63 : 540 - 549
  • [6] Stability analysis of nonlinear systems via piecewise linear Lyapunov functions
    Ohta, Y
    Yamamoto, K
    [J]. ISCAS 2000: IEEE INTERNATIONAL SYMPOSIUM ON CIRCUITS AND SYSTEMS - PROCEEDINGS, VOL II: EMERGING TECHNOLOGIES FOR THE 21ST CENTURY, 2000, : 208 - 211
  • [7] Piecewise-linear Lyapunov functions for linear time invariant systems
    Bobyleva, O.N.
    [J]. 2002, Nauka, Moscow
  • [8] Stability analysis of discontinuous nonlinear systems via Piecewise Linear Lyapunov Functions
    Ohta, Y
    Wada, T
    Siljak, DD
    [J]. PROCEEDINGS OF THE 2001 AMERICAN CONTROL CONFERENCE, VOLS 1-6, 2001, : 4852 - 4857
  • [9] Performance of multiclass Markovian queueing networks via piecewise linear Lyapunov functions
    Bertsimas, D
    Gamarnik, D
    Tsitsiklis, JN
    [J]. ANNALS OF APPLIED PROBABILITY, 2001, 11 (04): : 1384 - 1428
  • [10] Stabilization of Orthogonal Piecewise Linear systems using Piecewise Linear Lyapunov-like functions
    Yfoulis, CA
    Muir, A
    Pettit, NBOL
    Wellstead, PE
    [J]. PROCEEDINGS OF THE 37TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-4, 1998, : 1476 - 1481